# SDR CALA2025112811566

- Difficulty date: November 24, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 80,835 hours, 30,246 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 1706C
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 71,320 hours, 26,993 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

R COWL ANTI ICE LIGHT ILLUMINATED ON TO POWER. REDUCE THRUST. ANTI-ICE ON RTO AT 10KTS.  COWL TAI VALVE IN THE OPEN POSITION AND DISCONNECTED AND STOWED CONNECTOR IAW DDP FOR MEL 3003D. APPLYING MEL.  R & R NR 2 ENG ANTI-ICE  TAI VALVE IAW MM 30-21-11-400-801. OPS CHECKED GOOD, ACFT OK TO CONTINUE.
